2 doctors weighed in:

I have hypothyroidism and take Synthroid (thyroxine) daily in the a.M. My endo & doc didn't fill & i went through some nasty side effects...Normal? Anger, weight

2 doctors weighed in
Dr. Pouya Shafipour
Family Medicine

In brief: Yes,those are normal

Side-effects of hypothyroidism, weight gain, fatigue, lethargy (not anger though) sleepiness, etc.
I suggest you see your doctor so they can refill your medication because your period might become too heavy as well.

In brief: Yes,those are normal

Side-effects of hypothyroidism, weight gain, fatigue, lethargy (not anger though) sleepiness, etc.
I suggest you see your doctor so they can refill your medication because your period might become too heavy as well.
Dr. Pouya Shafipour
Dr. Pouya Shafipour
Thank
Dr. Dan Fisher
Internal Medicine

In brief: Did I understand?

Do you mean you developed symptoms when you didn't take synthroid (thyroxine)? This is possible, but not likely if you just miss a few doses.

In brief: Did I understand?

Do you mean you developed symptoms when you didn't take synthroid (thyroxine)? This is possible, but not likely if you just miss a few doses.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
22 years in practice
163K people helped
Continue
111,000 doctors available